Alert archive / Idaho / Winter Storm Warnings in 2018

Winter Storm Warning 7, NWS Spokane, WA

April 11, 20185 counties in Washington; 6 counties in Idaho

NWS Spokane, WA issued this winter storm warning at Apr 11, 2018, 12:07 PM PDT for 5 counties in Washington; 6 counties in Idaho. It took effect at Apr 11, 2018, 11:00 PM PDT. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 11, 2018, 12:07 PM PDT (19:07 UTC)
In effect from
Apr 11, 2018, 11:00 PM PDT
Expired
Apr 12, 2018, 11:00 AM PDT
In force
12 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Ferry County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA

The radar

The Spokane radar (KOTX), 43 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 8:18 AM PDTSNOW 4.510 Wnw Malo, WAREPORT VIA HAM RADIO OPERATOR THAT RESIDES ON BODIE MOUNTAIN. EXACT LOCATION UNKNOWN. MODERATE SNOW STILL FALLING AT TIME OF REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 7.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2018-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2018-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

122 
WWUS46 KOTX 111907
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
1207 PM PDT Wed Apr 11 2018

...Late season snow...

.A cold spring storm system will bring a late in the season snow
to portions of Eastern Washington and North Idaho into tomorrow.

IDZ001-004-WAZ037-038-120515-
/O.NEW.KOTX.WS.W.0007.180412T0600Z-180412T1800Z/
Northern Panhandle-Central Panhandle Mountains-
Northeast Mountains-Okanogan Highlands-
Including the following locations Sandpoint, Bonners Ferry, 
Priest River, Eastport, Schweitzer Mountain Road, Kellogg, 
Pinehurst, Osburn, Wallace, Mullan, Fourth of July Pass, 
Dobson Pass, Lookout Pass, Colville, Northport, Deer Park, 
Chewelah, Newport, Kettle Falls, Springdale-Hunters Road, 
Orin-Rice Road, Flowery Trail Road, Republic, Inchelium, 
Wauconda, Chesaw Road, Highway 20 Wauconda Summit, 
Boulder Creek Road, and Sherman Pass
1207 PM PDT Wed Apr 11 2018

...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO
11 AM PDT THURSDAY...

* WHAT...Heavy mixed precipitation expected. Late in the season 
  total snow accumulations ranging from a trace to near 3 inches 
  for many of the valleys with 4 to 8 inches mountain 
  accumulations above 3500 feet. 

* WHERE...Sandpoint, Bonners Ferry, Priest River, Eastport, 
  Schweitzer Mountain Road, Kellogg, Pinehurst, Osburn, Wallace, 
  Mullan, Fourth of July Pass, Dobson Pass, Lookout Pass, 
  Colville, Northport, Deer Park, Chewelah, Newport, Kettle 
  Falls, Springdale- Hunters Road, Orin-Rice Road, Flowery Trail 
  Road, Republic, Inchelium, Wauconda, Chesaw Road, Highway 20 
  Wauconda Summit, Boulder Creek Road, and Sherman Pass.

* WHEN...From 11 PM this evening to 11 AM PDT Thursday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions, 
  including during the morning commute on Thursday. Be prepared 
  for significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of late in the
season snow, sleet and ice will make travel very hazardous or 
impossible in some locations. The latest road conditions for the 
state you are calling from can be obtained by calling 5 1 1.

&&

$$

IDZ027-120515-
/O.NEW.KOTX.WW.Y.0023.180412T0600Z-180412T1800Z/
Lewis and Southern Nez Perce Counties-
Including the following locations Craigmont, Nezperce, 
Winchester, and Soldiers Meadow Road
1207 PM PDT Wed Apr 11 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
11 AM PDT THURSDAY ABOVE 3000 FEET...

* WHAT...Snow expected. Late in the season total snow 
  accumulations of up to 2 inches above 3000 feet, with localized 
  amounts up to 6 inches above 4500, are expected.

* WHERE...Craigmont, Nezperce, Winchester, and Soldiers Meadow 
  Road.

* WHEN...From 11 PM this evening to 11 AM PDT Thursday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of late in the
season snow will cause primarily some travel difficulties. Be 
prepared for some snow covered roads and limited visibilities, and
use caution while driving. The latest road conditions for the 
state you are calling from can be obtained by calling 5 1 1.

&&

$$

WAZ042-120515-
/O.NEW.KOTX.WW.Y.0023.180412T0000Z-180412T1200Z/
East Slopes Northern Cascades-
Including the following locations Blewett Pass
1207 PM PDT Wed Apr 11 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT THURSDAY ABOVE 4000 FEET...

* WHAT...Snow expected. Late in the season total snow
  accumulations of 1 to 3 inches at and above 4000 feet, with
  higher mountain accumulations up to 8 inches above 6000 feet, 
  are expected.

* WHERE...Blewett Pass.

* WHEN...From 5 PM this afternoon to 5 AM PDT Thursday.

* ADDITIONAL DETAILS...Plan on possibly slippery road conditions,
  including during the evening commute. Be prepared for reduced 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of late in the
season snow will cause primarily travel difficulties. Be prepared
for snow covered roads and limited visibilities, and use caution 
while driving. The latest road conditions for the state you are 
calling from can be obtained by calling 5 1 1.

&&

$$
4 follow-up statements
843 
WWUS46 KOTX 120453
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
953 PM PDT Wed Apr 11 2018

...Late season snow...

.A cold spring storm system will bring late season snow to 
portions of Eastern Washington and North Idaho overnight into 
Thursday.

IDZ001-004-WAZ037-038-121300-
/O.CON.KOTX.WS.W.0007.180412T0600Z-180412T1800Z/
Northern Panhandle-Central Panhandle Mountains-
Northeast Mountains-Okanogan Highlands-
Including the following locations Sandpoint, Bonners Ferry, 
Priest River, Eastport, Schweitzer Mountain Road, Kellogg, 
Pinehurst, Osburn, Wallace, Mullan, Fourth of July Pass, 
Dobson Pass, Lookout Pass, Colville, Northport, Deer Park, 
Chewelah, Newport, Kettle Falls, Springdale-Hunters Road, 
Orin-Rice Road, Flowery Trail Road, Republic, Inchelium, 
Wauconda, Chesaw Road, Highway 20 Wauconda Summit, 
Boulder Creek Road, and Sherman Pass
953 PM PDT Wed Apr 11 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PDT
THURSDAY...

* WHAT...Heavy mixed precipitation expected. Total late season
  snow accumulations of trace to 3 inches for many of the 
  valleys, with mountain accumulations 4 to 9 inches above 3500 
  feet, are expected.

* WHERE...Sandpoint, Bonners Ferry, Priest River, Eastport, 
  Schweitzer Mountain Road, Kellogg, Pinehurst, Osburn, Wallace, 
  Mullan, Fourth of July Pass, Dobson Pass, Lookout Pass, 
  Colville, Northport, Deer Park, Chewelah, Newport, Kettle 
  Falls, Springdale- Hunters Road, Orin-Rice Road, Flowery Trail 
  Road, Republic, Inchelium, Wauconda, Chesaw Road, Highway 20 
  Wauconda Summit, Boulder Creek Road, and Sherman Pass.

* WHEN...Until 11 AM PDT Thursday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions, 
  including during the morning commute on Thursday. Be prepared 
  for significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of late in the
season snow, sleet and ice will make travel very hazardous or 
impossible in some locations. The latest road conditions for the 
state you are calling from can be obtained by calling 5 1 1.

&&

$$

IDZ027-121300-
/O.CON.KOTX.WW.Y.0023.180412T0600Z-180412T1800Z/
Lewis and Southern Nez Perce Counties-
Including the following locations Craigmont, Nezperce, 
Winchester, and Soldiers Meadow Road
953 PM PDT Wed Apr 11 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
THURSDAY ABOVE 3000 FEET...

* WHAT...Snow expected. Total late season snow accumulations of up
  to two inches above 3000 feet, with localized amounts up to 5 
  inches above 4500 feet, are expected.

* WHERE...Craigmont, Nezperce, Winchester, and Soldiers Meadow 
  Road.

* WHEN...Until 11 AM PDT Thursday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of late season snow
will cause primarily travel difficulties. Be prepared for snow 
covered roads and limited visibilities, and use caution while 
driving. The latest road conditions for the state you are calling 
from can be obtained by calling 5 1 1.

&&

$$

WAZ042-121200-
/O.CON.KOTX.WW.Y.0023.000000T0000Z-180412T1200Z/
East Slopes Northern Cascades-
Including the following locations Blewett Pass
953 PM PDT Wed Apr 11 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY ABOVE 4000 FEET...

* WHAT...Snow. Additional late season snow accumulations of 1 to 3
  inches above 4000 feet, with mountain accumulations up to 5 
  inches above 6000 feet, are expected.

* WHERE...Blewett Pass.

* WHEN...Until 5 AM PDT Thursday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of late season snow
will cause primarily travel difficulties. Be prepared for snow 
covered roads and limited visibilities, and use caution while 
driving. The latest road conditions for the state you are calling 
from can be obtained by calling 5 1 1.

&&

$$
089 
WWUS46 KOTX 121213
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
513 AM PDT Thu Apr 12 2018

...Late season snow...

.A cold spring storm system will bring late season snow to
portions of Eastern Washington and North Idaho overnight into
Thursday morning.

WAZ042-121315-
/O.EXP.KOTX.WW.Y.0023.000000T0000Z-180412T1200Z/
East Slopes Northern Cascades-
Including the following locations Blewett Pass
513 AM PDT Thu Apr 12 2018

...WINTER WEATHER ADVISORY HAS EXPIRED...

Snow has moved off of the east slopes of the Cascades except for
right at the crest. Snow showers at the crest will continue to
result in snow covered roads at Stevens Pass and Washington Pass,
but impacts through the rest of the morning will be localized to
these spots.

$$

IDZ001-004-WAZ037-038-121800-
/O.CON.KOTX.WS.W.0007.000000T0000Z-180412T1800Z/
Northern Panhandle-Central Panhandle Mountains-
Northeast Mountains-Okanogan Highlands-
Including the following locations Schweitzer Mountain Road, 
Dobson Pass, Lookout Pass, Springdale-Hunters Road, 
Orin-Rice Road, Flowery Trail Road, Wauconda, Chesaw Road, 
Highway 20 Wauconda Summit, Boulder Creek Road, and Sherman Pass
513 AM PDT Thu Apr 12 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...Heavy snow. Additional snow accumulations of up to 3
  inches above 3000 feet, with mountain accumulations above 4500
  feet up to 7 inches, are expected.

* WHERE...Schweitzer Mountain Road, Dobson Pass, Lookout Pass, 
  Springdale-Hunters Road, Orin-Rice Road, Flowery Trail Road, 
  Wauconda, Chesaw Road, Highway 20 Wauconda Summit, Boulder 
  Creek Road, and Sherman Pass.

* WHEN...Until 11 AM PDT this morning.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. The latest road conditions for
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

IDZ027-121800-
/O.CON.KOTX.WW.Y.0023.000000T0000Z-180412T1800Z/
Lewis and Southern Nez Perce Counties-
Including the following locations Craigmont, Nezperce, 
Winchester, and Soldiers Meadow Road
513 AM PDT Thu Apr 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING ABOVE 3000 FEET...

* WHAT...Snow. Additional snow accumulations of up to one inch are
  expected.

* WHERE...Craigmont, Nezperce, Winchester, and Soldiers Meadow 
  Road.

* WHEN...Until 11 AM PDT this morning.

* ADDITIONAL DETAILS...Plan on slippery road conditions, 
  including during the morning commute. Be prepared for reduced 
  visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
617 
WWUS46 KOTX 121320
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
620 AM PDT Thu Apr 12 2018

...Late season snow...

.A cold spring storm system will bring late season snow to
portions of northeastern Washington and North Idaho through this
morning.

IDZ027-121430-
/O.CAN.KOTX.WW.Y.0023.000000T0000Z-180412T1800Z/
Lewis and Southern Nez Perce Counties-
620 AM PDT Thu Apr 12 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow is lighter than previously thought and is having a difficult
time accumulating on roads.

$$

IDZ001-004-WAZ037-038-121800-
/O.CON.KOTX.WS.W.0007.000000T0000Z-180412T1800Z/
Northern Panhandle-Central Panhandle Mountains-
Northeast Mountains-Okanogan Highlands-
Including the following locations Schweitzer Mountain Road, 
Dobson Pass, Lookout Pass, Springdale-Hunters Road, 
Orin-Rice Road, Flowery Trail Road, Wauconda, Chesaw Road, 
Highway 20 Wauconda Summit, Boulder Creek Road, and Sherman Pass
620 AM PDT Thu Apr 12 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...Heavy snow. Additional snow accumulations of up to 2
  inches above 3000 feet, with mountain accumulations above 4500
  feet up to 6 inches, are expected.

* WHERE...Schweitzer Mountain Road, Dobson Pass, Lookout Pass, 
  Springdale-Hunters Road, Orin-Rice Road, Flowery Trail Road, 
  Wauconda, Chesaw Road, Highway 20 Wauconda Summit, Boulder 
  Creek Road, and Sherman Pass.

* WHEN...Until 11 AM PDT this morning.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. The latest road conditions for
the state you are calling from can be obtained by calling 5 1 1.

&&

$$
564 
WWUS46 KOTX 121737
WSWOTX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Spokane WA
1037 AM PDT Thu Apr 12 2018



IDZ001-004-WAZ037-038-121845-
/O.EXP.KOTX.WS.W.0007.000000T0000Z-180412T1800Z/
Northern Panhandle-Central Panhandle Mountains-
Northeast Mountains-Okanogan Highlands-
Including the following locations Schweitzer Mountain Road, 
Dobson Pass, Lookout Pass, Springdale-Hunters Road, 
Orin-Rice Road, Flowery Trail Road, Wauconda, Chesaw Road, 
Highway 20 Wauconda Summit, Boulder Creek Road, and Sherman Pass
1037 AM PDT Thu Apr 12 2018

...WINTER STORM WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING...

Snow has decreased in intensity and have slowed down the rate of  
additional accumulation on mountains while warming temperatures 
have generally halted any lingering accumulation in valleys, 
therefore the winter storm warning will be allowed to expire. 

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this winter storm warning went out at Apr 11, 10:17 AM PDT, 1 hour 50 minutes earlier.

Area forecast discussion, Apr 11, 10:17 AM PDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1017 AM PDT Wed Apr 11 2018

.SYNOPSIS...
A low pressure system moving in this evening will bring rain
across the basin and a mix of rain and snow to the mountain
valleys of northeast Washington and the Idaho Panhandle. Valley
snow accumulations will be light to moderate with heavy
accumulations expected in the mountains, including over Sherman
Pass and Lookout Pass. Periods of showers will continue Friday
into Saturday with another wet front bringing valley rain and
mountain snow on Sunday. Temperatures will remain generally cooler
than normal through the next week.

&&

.DISCUSSION...

...A RAIN/SNOW MIX IN NORTHERN VALLEYS WITH MODERATE TO HEAVY
MOUNTAIN SNOW EXPECTED TONIGHT INTO TOMORROW MORNING...

A forecast update was issued earlier to decrease cloud cover
this morning as visible satellite imagery and observations show a
break between weather systems. This will be short lived as clouds
invade the sky from the west through the day signaling the
approach of the next weather system expected to bring a late
season snow to some locations in Eastern Washington and Northern
Idaho overnight into tomorrow morning. /Pelatti

&&

.AVIATION...
18Z TAFS: The next incoming weather system spreads rain from
southwest to northeast beginning near 23z KEAT, 02Z, KMWH, 03Z
KPUW/KLWS, 05-06Z KGEG/KSFF/KCOE. Rain may become moderate to
heavy at times for the eastern TAF sites. IFR conditions will be
possible with the rain tonight with a lessening in intensity
and/or decrease tomorrow morning. /Pelatti

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        54  37  50  32  50  38 /  20 100  60  10  30  60
Coeur d'Alene  53  36  47  31  49  38 /  50 100  90  20  30  60
Pullman        54  35  46  33  50  39 /   0 100  70  20  20  50
Lewiston       60  41  52  37  57  43 /  10 100  60  10  20  30
Colville       55  34  49  30  53  38 /  20 100  90  10  40  60
Sandpoint      50  35  45  31  46  37 /  40 100 100  20  30  70
Kellogg        50  34  41  30  45  34 /  50 100 100  20  20  70
Moses Lake     59  39  57  35  58  41 /  10  90  10  10  30  20
Wenatchee      54  36  54  37  56  40 /  40  40  10  10  40  20
Omak           56  37  55  34  56  39 /  20  80  20  10  30  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.

&&
Hazardous weather outlook, Apr 11, 6:24 AM PDT, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
624 AM PDT Wed Apr 11 2018

IDZ001-004-027-WAZ031-037-038-042-043-121330-
Northern Panhandle-Central Panhandle Mountains-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Northeast Mountains-Okanogan Highlands-
East Slopes Northern Cascades-Okanogan Valley-
624 AM PDT Wed Apr 11 2018

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...North Central Washington...Northeast
Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

A storm system will bring moderate to heavy snow in the mountains
tonight into Thursday morning with mountain passes such as Sherman
Pass and Lookout Pass seeing winter travel conditions. The
northern mountain valleys will also see the chance for slushy snow
accumulations by Thursday morning.

In addition...rain may trigger more small debris flows and rock
slides on steep slopes in the Cascades, Northeast Washington, and
the Idaho Panhandle.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

No hazardous weather is expected at this time

IDZ002-003-026-WAZ032>036-041-044-121330-
Coeur d'Alene Area-Idaho Palouse-Lewiston Area-
Lower Garfield and Asotin Counties-Washington Palouse-
Moses Lake Area-Upper Columbia Basin-Spokane Area-Wenatchee Area-
Waterville Plateau-
624 AM PDT Wed Apr 11 2018

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...North Central Washington...Northeast Washington and
Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

No hazardous weather is expected at this time.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 12:07 PM PDTWinter Weather AdvisoryOTX18 hr

Nearby

Winter Storm Warnings in Idaho, 2018Winter Storm Warnings in Washington, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.